Jump to content

Recommended Posts

I havent taken it to manage hormones? I have taken a B complex because it helps with my energy levels im aneamic too you see. however the only side effect i noticed with a vitamin B complex was that it turned my pee bright illiminous yellow! ha ha

 

when you say "too much" are you referring to a higher than normal sex drive?

 

did your doctor prescribe it to you for this reason?

 

usually to manage hormones te contraceptive pill or mini pill is prescribed, i have found over the years such pills have played havoc with my hormones! nightmare being a woman sometimes!

Link to comment
Share on other sites

can you help me again recently I have been taking vitamin B6to help me with my premesntural moods because i'm on the pill but now i have stopped taking them because it was working but working too well I wasnt worry about anything about my partner which got me worried that I dont like him no more but i know love him in the bottom of my heart but am freaking out.. I've stopped taking the tablets and I keep getting hot flushes because i'm near my period. what do you think it could be? and what should i do?

Link to comment
Share on other sites

Yikes women and hormone problems! Well i STRONGLY suggest you go to a doctor, or go look up online about what you can do. I dont know if you know but usually your not suppose to just break off a medicine usually your suppose to slow down and eventually stop taking it, dropping it cold turkey could have freaked out your body? I saw something about this drug earlier today on TV that a lot of women stopped using it, but seriously the best thing to do is check out a Doctor, that way you can be sure. Because even if its not the Vitamins you still have problems going on with your body.

 

I hope things get well

Link to comment
Share on other sites

Yikes women and hormone problems! Well i STRONGLY suggest you go to a doctor, or go look up online about what you can do. I dont know if you know but usually your not suppose to just break off a medicine usually your suppose to slow down and eventually stop taking it, dropping it cold turkey could have freaked out your body? I saw something about this drug earlier today on TV that a lot of women stopped using it, but seriously the best thing to do is check out a Doctor, that way you can be sure. Because even if its not the Vitamins you still have problems going on with your body.

 

I hope things get well

 

The reason why I came off it was because It was making me feel this way...

Link to comment
Share on other sites

You need to change your pill darling its messing about with your hormones. I took a pill for an entire year, it was great, i loved it, it stopped my periods so I could have uninterrupted sex with my boyfriend, no pain, no pmt, nothing, then suddenly after a whole year i had a period, it was painful and horrible and I suffered terrible mood swings.

 

After that period ended my PMT didnt seem to go away. I was crying all the time , i was aggressive, moody, people in work said i was intimidating and angry all the time, my swearing was noted by my boss. My boyfriend would ask me what film i wanted to watch and i would say "nothing they are all sh * t i hate them all!!" he would say "you hate everything?" and I would laugh because i realised how i sounded but my concentration was low and i just couldnt be bothered with anything!

 

Then I started saying i was unhapy in my job, unhapy in my life... finally i went to the docs and he said my hormones werea bit haywire, gave me a new pill. Ive been on it one month and already i feel better! normal, more like me and im happy with my life again! thank god!!

 

go see your doc!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...